Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 5, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at May 16, 2011, 3:19 AM MDT for Wibaux County, Montana. It took effect at May 16, 2011, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2011, 3:19 AM MDT (09:19 UTC)
- In effect from
- May 16, 2011, 9:00 AM MDT
- Expired
- May 16, 2011, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Glasgow, MT
County Wibaux County, MT
The radar
The Glasgow radar (KGGW), 225 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2705 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883 WWUS75 KGGW 160919 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 319 AM MDT MON MAY 16 2011 ...STRONG SOUTHEAST WINDS EXPECTED TODAY... MTZ027-162200- /O.UPG.KGGW.HW.A.0003.110516T1400Z-110517T0300Z/ /O.NEW.KGGW.HW.W.0005.110516T1500Z-110517T0300Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 319 AM MDT MON MAY 16 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...35 TO 40 MPH FROM THE SOUTHEAST WITH GUSTS UP TO 58 MPH POSSIBLE. * TIMING...STRONG MORNING WINDS WILL INCREASE TO THEIR MAXIMUM BY MID AFTERNOON TODAY...THEN TAPER OFF AFTER SUNSET. * IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW WOULD BE THE BEST TIME TO PREPARE FOR HIGH WINDS BY SECURING OUTDOOR FURNITURE AND OTHER OBJECTS THAT COULD BE EASILY BLOWN AWAY OR KNOCKED OVER. && $$ MTZ016-017-021>023-162200- /O.CON.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 319 AM MDT MON MAY 16 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR FORT PECK LAKE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. * WINDS...EXPECT SOUTHEAST EAST WINDS OF 25 TO 35 MPH THIS MORNING AND AFTERNOON WITH GUSTS UP TO 45 MPH...AND THEN TAPER OFF BY LATE AFTERNOON. * IMPACTS...THE STRONG EAST TO SOUTHEAST WINDS WILL MAKE BOATING EXTREMELY HAZARDOUS AND AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. THE STRONG WINDS WILL ALSO MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS... FOR YOUR PERSONAL SAFETY... AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
3 follow-up statements
530 WWUS75 KGGW 162126 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 326 PM MDT MON MAY 16 2011 ...STRONG SOUTHEAST WINDS EXPECTED TODAY... MTZ027-170300- /O.CON.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 326 PM MDT MON MAY 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING...STRONG SOUTHEAST WINDS WILL CONTINUE INTO THIS EVENING ...THEN TAPER OFF AFTER SUNSET. * IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW WOULD BE THE BEST TIME TO PREPARE FOR HIGH WINDS BY SECURING OUTDOOR FURNITURE AND OTHER OBJECTS THAT COULD BE EASILY BLOWN AWAY OR KNOCKED OVER. && $$ MTZ016-017-021>023-170000- /O.CON.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 326 PM MDT MON MAY 16 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR FORT PECK LAKE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. * WINDS...SOUTHEAST WINDS OF 15 TO 30 MPH LATE THIS AFTERNOON WILL DIMINISH TO 10 TO 20 MPH THIS EVENING. * IMPACTS...THE STRONG EAST TO SOUTHEAST WINDS WILL MAKE BOATING EXTREMELY HAZARDOUS AND AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. THE STRONG WINDS WILL ALSO MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS... FOR YOUR PERSONAL SAFETY... AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
934 WWUS75 KGGW 162335 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 535 PM MDT MON MAY 16 2011 ...STRONG SOUTHEAST WINDS EXPECTED TODAY... MTZ016-017-021>023-170045- /O.EXP.KGGW.LW.Y.0006.000000T0000Z-110517T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 535 PM MDT MON MAY 16 2011 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON FOR FORT PECK LAKE... THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. SOUTHEAST WINDS 10 TO 15 MPH WILL BECOME LIGHT AND VARIABLE BY SUNSET. $$ MTZ027-170300- /O.CON.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 535 PM MDT MON MAY 16 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * TIMING...STRONG SOUTHEAST WINDS WILL CONTINUE INTO THIS EVENING THEN ...TAPER OFF AFTER SUNSET. * IMPACTS...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
017 WWUS75 KGGW 170242 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 842 PM MDT MON MAY 16 2011 MTZ027-170345- /O.EXP.KGGW.HW.W.0005.000000T0000Z-110517T0300Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 842 PM MDT MON MAY 16 2011 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SUSTAINED WIND HAS DIMINISHED BELOW 40 MPH THIS EVENING AND WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE ON TIME. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at May 15, 9:25 PM MDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 15, 9:25 PM MDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 925 PM MDT SUN MAY 15 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... THE GOES IMAGERY SHOWS THE UPPER CLOSED LOW EXIT REGION IN UTAH WHICH HAS DEVELOPED AREAS OF ENERGETIC THUNDERSTORMS OVER WESTERN MONTANA AND SOUTH OF THERE. THESE STORMS ARE EXPECTED TO REMAIN WEST OF NEMONT TONIGHT FOR CONTINUED CLEAR TO PARTLY CLOUDY SKIES. THE MAIN CONCERN FOR TONIGHT IS THE WIND. A STRONG SURFACE HIGH LOCATED OVER THE MANITOBA AND A SURFACE LOW TO THE WEST HAVE SET UP A STIFF GRADIENT RESULTING IN STRONG SOUTHEASTERLY WINDS. UPPER WINDS ARE LINED UP TO REINFORCE THE SURFACE WIND...BUT DECOUPLE AT SUNSET. WIND...WHICH HAS PRODUCED GUSTS OF 35-40 KTS EARLY THIS EVENING...WILL THEN DIMINISH OVERNIGHT BEFORE RETURNING TO STRENGTH MONDAY MORNING. SINCE WIND WILL DIMINISH ONLY OVERNIGHT...WILL CONTINUE THE WIND ADVISORY FOR FORT PECK LAKE. OTHER THAN TWEAKING WIND...FEW UPDATE CHANGES NEEDED. SCT PREVIOUS DISCUSSION... THIS EVENING...A RIDGE EXTENDS UP THE FRONT RANGE OF THE ROCKY MOUNTAINS. THIS RIDGES IS PINCHED IN BETWEEN A LARGE TROUGH OVER THE GREAT LAKES REGION WITH COOL AIR BACKING UP OVER THE PLAINS AND ANOTHER LARGE TROUGH OVER THE PACIFIC NORTHWEST. AT A MORE LOCAL LEVEL A TIGHTLY PACKED SURFACE PRESSURE GRADIENT IS GENERATING STRONG WINDS ACROSS THE EASTERN MONTANA BUT SHOULD LET UP SLIGHTLY OVERNIGHT AS HEATING DROPS OFF AND REDUCES LAPSE RATES AND MIXING. LOOK FOR WINDY AND MOSTLY CLEAR SKIES OVERNIGHT. MONDAY THE THROUGH OVER THE PACIFIC NORTHWEST WILL BEGIN MOVING EAST AND GENERATE A QUASI SURFACE LEE SIDE TROUGH/FRONT THAT WILL MOVE THE TIGHT PRESSURE GRADIENT EAST.STRONG WINDS AHEAD OF THIS FRONT WILL KICK UP WITH THE GRADIENT AGAIN TOMORROW AND HAVE WARRANTED CONDITIONS FOR A HIGH WINDS WATCH IN WIBAUX COUNTY ALONG THE MONTANA/DAKOTA BORDER. WITH THE PASSAGE OF THE FRONT RAIN SHOWERS AND A FEW THUNDERSTORMS ARE ALSO EXPECTED TO FORM. CAPE VALUES ARE LOW BETWEEN 50 TO 200 J/KG WITH FAIRLY THIN PROFILES BUT DO GO INTO THE FREEZING LEVEL AND ARE ACCOMPANIED BY ENOUGH SHEAR TO PRODUCE SUPERCELLS. THE WINDOW FOR SUPERCELL PRODUCTION IS VERY NARROW AS CAPE SHUTS OFF RAPIDLY ACROSS THE REGION AT SUNDOWN AND THE COLD FRONT BEGINS TO STABILIZE THE ATMOSPHERE. WINDS AT SUNDOWN SHOULD ALSO QUICKLY SUBSIDE TO MINIMAL VALUES. TUESDAY...THE FRONT IS EXPECTED TO STALL ACROSS THE REGION. A SEMI-STABLE SURFACE LAYER FROM THE PREVIOUS NIGHT WILL CARRY OVER INTO THE DAY AND CLOUD COVER WILL HELP TO CONTINUE THIS SLIGHTLY. CAPE VALUES ARE ANTICIPATED TO INCREASE ALONG A LIFT ZONE ON THE STALLED FRONT HOWEVER WITH MINIMAL SHEAR ONLY SHOWERS AND AN ISOLATED CLAP OF THUNDER ARE CURRENTLY ANTICIPATED. THIS HAS A SMALL CHANCE TO INCREASE BRIEFLY IN INTENSITY IF A MESOSCALE SHORTWAVE HIDDEN IN THE SOUTHWEST FLOW MOVES THROUGH THE REGION. GAH .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... ANOTHER POTENT PACIFIC TROUGH WILL BRING ANOTHER ROUND OF WET WEATHER TO NORTHEAST MONTANA TUESDAY NIGHT THROUGH FRIDAY. GIVEN INCREASING CONFIDENCE TRENDED UP CHANCES FOR PRECIPITATION. ALSO SLIGHTLY TRENDED DOWN TEMPS GIVEN EXPECTED ONGOING PRECIP. TEMPERATURES WITH THIS SYSTEM DO LOOK MUCH WARMER THEN LAST WEEKS STORM...THUS NO SNOW IS POSSIBLE. GUSTY EAST WINDS ARE ALSO A GOOD BET WITH THE STORM THROUGH THE WORK WEEK. THE MODELS DISAGREE WITH HOW TO HANDLE THE WEEKEND AND THE DEMISE OF THE STORM SYSTEM OVER THE WEEKEND. THE CONSENSUS IS THAT THE LOW WILL LINGER OVER THE AREA INTO THE WEEKEND AND SLOWLY DISSIPATE. THUS HELD ON TO SOME MENTION OF PRECIP WITH NEAR NORMAL TEMPS. GILCHRIST PREVIOUS LONG TERM DISCUSSION...A LONG WAVE UPPER TROUGH DEVELOPING OVER THE WEST WILL BRING A RETURN TO UNSETTLED CONDITIONS OF WETTER AND UNSTABLE WEATHER WITH AROUND NORMAL TEMPERATURES WITH THE SOUTHERLY FLOW. THE CLOSED UPPER LOW THAT CAN CURRENTLY BE SEEN ON THE WATER VAPOR GOES IMAGERY OFF THE WEST COAST WILL WORK ITS WAY INTO THE GREAT BASIN REGION LATE TUESDAY WHERE THE BASE OF THE TROUGH WILL PICK UP PACIFIC MOISTURE FROM THE WARMER CALIFORNIA REGION AND SEND IT NORTH INTO MONTANA...SIMILAR TO PATTERN LAST WEEK. THE TROUGH ANCHORED BY A STACKED CLOSED LOW SYSTEM MOVES EAST INTO THE CENTRAL ROCKIES ON WEDNESDAY WHERE THE SURFACE LOW WILL BEGIN TO PICK UP ADDITIONAL MOISTURE FROM THE GULF STATES...SENDING IT INTO EASTERN MONTANA. BY THURSDAY AND FRIDAY THE INVERTED SURFACE TROUGH LIFTS FARTHER NORTH INTO THE LOCAL REGION BRINGING MODERATE TO HEAVY QPF. UNCERTAINTY EXISTS THIS FAR OUT AS TO WHERE AND HOW MUCH THE HIGHEST QPF AMOUNTS WILL END UP. THE MODELS FALL OUT OF AGREEMENT FOR THE WEEKEND BUT GENERAL TROUGHY CONDITIONS ARE LIKELY. SCT && .AVIATION... VFR. STRONG WINDS WILL BE OF SOME CONCERN THROUGH MONDAY AFTERNOON WITH A BRIEF LULL TONIGHT. WINDS WILL BE SOUTHEASTERLY AT 20 TO 30 KTS AND GUSTING UP TO 40 KTS AT TIMES...DECREASE SOME TONIGHT...BEFORE AGAIN REDEVELOPING AROUND SUNRISE MONDAY. WITH PERIODS OF LIGHTER WINDS AT THE SURFACE TONIGHT...WIND SHEAR WILL BE OF CONCERN. GFF/GILCHRIST/PROTON && .HYDROLOGY... AREA RIVERS...CREEKS...AND STREAMS WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS THANKS TO DRY WEATHER. A FLOOD ADVISORY REMAINS IN EFFECT FOR THE MUSSELSHELL RIVER ON THE PETROLEUM/GARFIELD COUNTY LINE. CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM MDT MONDAY FOR FORT PECK LAKE. HIGH WIND WATCH FROM 8 AM MDT MONDAY THROUGH MONDAY EVENING FOR WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 15, 2:56 PM MDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 256 PM MDT SUN MAY 15 2011 MTZ016-017-021>023-059>061-161200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- 256 PM MDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE THROUGH 6 PM MONDAY. SOUTHEAST WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THE EVENING HOURS. THE SOUTHEAST WINDS WILL DIMINISH TO 20 TO 30 MPH TONIGHT BEFORE AGAIN PICKING UP MONDAY MORNING. A FLOOD ADVISORY REMAINS IN EFFECT FOR THE MUSSELSHELL RIVER ON THE PETROLEUM/GARFIELD COUNTY LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-024>026-062-161200- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE- EASTERN ROOSEVELT- 256 PM MDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL AFFECT THE AREA DURING THE DAY ON MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ027-161200- WIBAUX- 256 PM MDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WATCH FOR WIBAUX COUNTY IS IN EFFECT FROM 8AM TO 9PM MONDAY FOR WIND SPEEDS GREATER THAN 40 MPH AND POSSIBLE GUSTS ABOVE 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONFIDENCE IS GROWING IN ANOTHER WET PACIFIC STORM SYSTEM IMPACTING NORTHEAST MONTANA TUESDAY INTO FRIDAY. SIGNIFICANT RAINFALL IS POSSIBLE WITH THIS SYSTEM...THEREFORE ADDITIONAL RISES ON AREA CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 10:11 AM MDT | Areal Flood Advisory | GGW | Petroleum | 48 hr |
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.